# SDR SIMA20151002009

- Difficulty date: October 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 38,212 hours, 35,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 EMER LIGHT RAMP EXTRUSION CRACKED.  R & R LT NR 1 EMER LIGHT RAMP EXTRUSION IAW AMM 33-50-12.
